# SDR MYWA100073

- Difficulty date: May 4, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 24,388 hours, 8,763 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: G740012
- Part serial: 1058
- Condition: Defective
- Location: Vhf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - F/O VHF COM CONTROL PANEL CHANNEL DISPLAYS DID NOT ILLUMINATE OR DISPLAY NUMBERS.
